# SDR YENA20100612087

- Difficulty date: June 12, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 7,496 hours, 4,801 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Burner Can
- Part number: 4506257
- Part serial: EDA00583E
- Condition: Cracked
- Location: Apu
- Part time: 2,380 hours, 4,903 cycles
- Component: Apu
- Component part number: 4505001A
- Stage of operation: IN
- How discovered: C
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLT 462 RSW-BOS ON GROUND CHECK, WHILE PERFORMING DEGREASING OF APU ENGINE DURING APU OPERATION, OPEN FLAME WAS DETECTED COMING FROM TOP BURNER CAN AREA.  ON SHUT DOWN FOUND CRACK IN CAN AREA.  REMOVED AND REPLACED APU.  NOTE:  HAMILTON SUNDSTRAND CONFIRMED AND REPORTED CRACK IN COMBUSTOR HOUSING ASSY.
